# SDR 2005FA0000172

- Difficulty date: October 26, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N9014P
- Make and model: Piper PA-24-260
- Aircraft serial: 244475
- Engine: Lyc IO540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2705301
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PERFORMING ROUTINE SERVICE, THE RT MLG STRUT WAS FOUND LEAKING 5606 HYDRAULIC FLUID.  DISCOVERED THAT THE STEEL (4130) ATTACHMENT FOR THE GEAR DOOR HAD CREATED DISSIMILAR METAL CORROSION AND CREATED A PIN HOLE LEAK.  THIS PART NEEDS TO BE REMOVED AND CHECKED TO PREVENT THIS FROM RE-OCCURRING.
